Hida, Haruzo
Iwasawa modules attached to congruences of cusp forms
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 19 (1986) no. 2 , p. 231-273
Zbl 0607.10022 | MR 88i:11023 | 17 citations dans Numdam
doi : 10.24033/asens.1507
URL stable : http://www.numdam.org/item?id=ASENS_1986_4_19_2_231_0

Bibliographie

[1] N. Bourbaki, Commutative algebra, Hermann, Paris, 1972. MR 360549

[2] L. Carlitz, Arithmetic properties of generalized Bernoulli numbers (J. reine angew. Math., Vol. 202, 1959, pp. 174-182). MR 109132 | Zbl 0125.02202

[3] P. Deligne and M. Rapoport, Les schémas de modules des courbes elliptiques, in : Modular functions of one variable, II (Lecture notes in Math., Vol. 349, pp. 143-174, Springer, 1973). MR 337993 | Zbl 0281.14010

[4] K. Doi and T. Miyake, Automorphic forms and number theory (in Japanese), Kinokuniya Shoten, Tokyo, 1976. Zbl 0466.10012

[5] E. Hecke, Zur Theorie der elliptischen module Funktionen (Math. Ann., Vol. 97, 1926, pp. 210-242 (= Werke No. 23)). JFM 52.0377.04

[6] E. Hecke, Theorie der Eisensteinschen Reihen höherer Stufe und ihre Anwendung auf Funktionentheorie und Arithmetik (Abh. Math. Sem. Hamburg, Vol. 5, 1927, pp. 199-224 (= Werke No. 24)). JFM 53.0345.02

[7] H. Hida, Congruences of cusp forms and special values of their zeta functions (Inventiones Math., Vol. 63, 1981, pp. 225-261). MR 610538 | Zbl 0459.10018

[8] H. Hida, On congruence divisors of cusp forms as factors of the special values of their zeta functions (Inventiones Math., Vol. 64, 1981, pp. 221-262). MR 629471 | Zbl 0472.10028

[9] H. Hida, Kummer's criterion for the special values of Hecke L-functions of imaginary quadratic fields and congruences among cusp forms (Inventiones Math., Vol. 66, 1982, pp. 415-459). MR 662601 | Zbl 0485.10019

[10] H. Hida, A p-adic measure attached to the zeta functions associated with two elliptic modular forms, I (Inventiones Math., Vol. 79, 1985, pp. 159-195). MR 774534 | Zbl 0573.10020

[11] H. Hida, Galois representations into GL2 (Zp[[X]]) attached to ordinary cusp forms, to appear in Inventiones Math. MR 848685 | Zbl 0612.10021

[12] K. Iwasawa, On Γ-extensions of algebraic number fields, Bull. (Amer. Math. Soc., Vol. 65, 1959, pp. 183-226). MR 124316 | Zbl 0089.02402

[13] N. Jochnowitz, Congruences between systems of eigenvalues of modular forms (Trans. Amer. Math. Soc., Vol. 270, 1982, pp. 269-285). MR 642341 | Zbl 0536.10022

[14] N. M. Katz, p-adic properties of modular schemes and modular forms, in : Modular functions of one variable, III (Lecture notes in Math., Vol. 350, 1973, pp. 69-190). MR 447119 | Zbl 0271.10033

[15] N. M. Katz, p-adic L-functions via moduli of elliptic curves (Proc. Symp. Pure Math., Vol. 29, 1975, pp. 479-506). MR 432649 | Zbl 0317.14009

[16] N. M. Katz, Higher congruences between modular forms (Ann. of Math., Vol. 101, 1975, pp. 332-367). MR 417059 | Zbl 0356.10020

[17] N. M. Katz, The Eisenstein measure and p-adic interpolation (Amer. J. Math., Vol. 99, 1977, pp. 238-311). MR 485797 | Zbl 0375.12022

[18] N. M. Katz, p-adic interpolation of real analytic Eisenstein series (Ann. of Math., Vol. 104, 1976, pp. 459-571). MR 506271 | Zbl 0354.14007

[19] S. Lang, Introduction to modular forms, Grundlehren der Math. Wiss., Vol. 222, Springer, 1976. MR 429740 | Zbl 0344.10011

[20] S. Lang, Cyclotomic fields, Grad. Texts in Math., Vol. 59, Springer, 1978. MR 485768 | Zbl 0395.12005

[21] K. Mahler, p-adic numbers and their functions, Cambridge Univ. Press, Cambridge, 1981. MR 644483 | Zbl 0444.12013

[22] B. Mazur, Modular curves and the Eisenstein ideal (Publ. Math. I.H.E.S., Vol. 47, 1977, pp. 33-186). Numdam | MR 488287 | Zbl 0394.14008

[23] T. Miyake, On automorphic forms on GL2 and Hecke operators (Ann. of Math., Vol. 94, 1971, pp. 174-189). MR 299559 | Zbl 0204.54201

[24] K. A. Ribet, Mod p Hecke operators and congruences between modular forms (Inventiones Math., Vol. 71, 1983, p. 193-205). MR 688264 | Zbl 0508.10018

[25] J.-P. Serre, Classes des corps cyclotomiques, d'après Iwasawa, Séminaire Bourbaki, 1958. Numdam | Zbl 0119.27603

[26] G. Shimura, On elliptic curves with complex multiplication as factors of the jacobians of modular function fields (Nagoya Math. J., Vol. 43, 1971, pp. 199-208). MR 296050 | Zbl 0225.14015

[27] G. Shimura, On the Fourier coefficients of modular forms of several variables (Göttingen Nachr. Akad. Wiss., 1975, pp. 261-268). MR 485706 | Zbl 0332.32024

[28] G. Shimura, The periods of certain automorphic forms of arithmetic type (J. Fac. Sci. Univ. Tokyo, Sec. IA, Vol. 28, 1982, pp. 605-632). MR 656039 | Zbl 0499.10027

[29] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten and Princeton Univ. Press, 1971. Zbl 0221.10029

[30] A. Weil, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1958.

[31] H. Hida, Congruences of cusp forms and Hecke algebras, Séminaire de Théorie des Nombres, Paris, 1983-1984, Progress in Math. No 59, pp. 133-146. MR 902830 | Zbl 0575.10025